Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 72, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 12, 2013, 3:05 AM EDT for Forsyth County, Georgia. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2013, 3:05 AM EDT (07:05 UTC)
- Expired
- Apr 12, 2013, 11:17 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.80 ft at Apr 12, 2013, 7:00 AM EDT.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
465 WGUS42 KFFC 120705 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 305 AM EDT FRI APR 12 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC117-121314- /O.NEW.KFFC.FL.W.0072.130412T0705Z-130412T1314Z/ /CMGG1.1.ER.130412T0617Z.130412T0645Z.130412T0714Z.UU/ 305 AM EDT FRI APR 12 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE BIG CREEK NEAR CUMMING * UNTIL EARLY THIS MORNING. * AT 245 AM FRIDAY THE STAGE WAS 6.2 FEET...AND RISING SLOWLY. * FLOOD STAGE IS 6.0 FEET. * THE RIVER WILL FALL TO BELOW FLOOD STAGE EARLY THIS MORNING. * AT 6.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH AROUND TWO FEET OF WATER. $$
3 follow-up statements
558 WGUS82 KFFC 120908 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 508 AM EDT FRI APR 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY GAC117-122308- /O.EXT.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/ /CMGG1.1.ER.130412T0617Z.130412T0845Z.000000T0000Z.UU/ 508 AM EDT FRI APR 12 2013 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR CUMMING * UNTIL LATER THIS MORNING. * AT 445 AM FRIDAY THE STAGE WAS 6.6 FEET...AND RISING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 6.0 FEET. * AT 7.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. $$
271 WGUS82 KFFC 121116 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 716 AM EDT FRI APR 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY GAC117-130116- /O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/ /CMGG1.1.ER.130412T0617Z.130412T1045Z.000000T0000Z.UU/ 716 AM EDT FRI APR 12 2013 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR CUMMING * UNTIL LATE MORNING. * AT 645 AM FRIDAY THE STAGE WAS 6.8 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 6.0 FEET. * AT 7.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. $$
903 WGUS82 KFFC 121517 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EDT FRI APR 12 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN GEORGIA... BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY GAC117-121617- /O.CAN.KFFC.FL.W.0072.000000T0000Z-130412T1517Z/ /CMGG1.1.ER.130412T0617Z.130412T1045Z.130412T1346Z.UU/ 1117 AM EDT FRI APR 12 2013 THE FLOOD WARNING IS CANCELLED FOR THE BIG CREEK NEAR CUMMING. * AT 1030 AM FRIDAY THE STAGE WAS 5.3 FEET...AND FALLING. * FLOOD STAGE IS 6 FEET. * THE CREEK LEVEL WILL CONTINUE TO FALL THROUGH TONIGHT. * AT 5 FEET...BANKFULL CONDITIONS CONTINUE TO EXPAND INTO LOW LYING AREAS OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. PORTIONS OF THE SIDEWALK ON THE BIG CREEK GREENWAY UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD BEGIN TO FLOOD. A PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. THE WATER LEVEL WILL BEGIN REACHING THE BOTTOM OF THE BOARDWALK ALONG SEVERAL SECTIONS OF THE GREENWAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 12, 2:00 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 12, 2:00 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 200 AM EDT FRI APR 12 2013 .UPDATE... EVENT CONTINUES TO EVOLVE THIS EVENING AS DISCRETE CELLS MOVE AND DEVELOP AHEAD OF MAIN SQUALL. MAIN CONCERNS CONTINUE TO BE DAMAGING WINDS AND LARGE HAIL...WITH BOTH AREAS OF CONVECTION CAPABLE OF PRODUCING A FEW TORNADOES. FRONT EXPECTED TO PUSH THROUGH THE STATE AFTER 06Z...WITH HIGH PRESSURE AND CLEARING CONDITIONS MOVING INTO THE AREA. OVERALL...FORECAST LOOKS TO BE ON TRACK...AND WILL CONTINUE TO MAKE PERIODIC UPDATES BASED ON OBSERVATIONS AND RADAR TRENDS AS NEEDED. 31 && .PREV DISCUSSION... /ISSUED 348 PM EDT THU APR 11 2013/ SHORT TERM /TONIGHT THROUGH FRIDAY/... COLD FRONT CURRENTLY ACROSS EASTERN MISSISSIPPI AND NORTHWEST ALABAMA...WITH A WARM FRONT STRETCHING FROM THE OHIO VALLEY TO THE DELMARVA PENINSULA. FFC FORECAST AREA IS WELL WITHIN THE WARM SECTOR THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE STARTED TO INCREASE IN COVERAGE SINCE THE EARLY AFTERNOON. 18Z SOUNDING SHOWS A STRONG CAP AROUND 675MB. THE CAP SHOULD ERODE IN THE NEXT FEW HOURS...WITH STORM INTENSITY INCREASING. SQUALL LINE CONTINUES TO STRENGTHEN AHEAD OF THE COLD FRONT IN EASTERN MS/NW ALABAMA AS A STRONG SW/500MB TROUGH SWINGS OUT OF THE LOWER MISSISSIPPI RIVER VALLEY. THIS LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE EASTWARD AND INTO THE CWFA DURING THE EVENING...AND CONTINUE THROUGH THE CWFA OVERNIGHT AND INTO EARLY FRIDAY MORNING. NAM AND GFS PROG SEVERAL HUNDRED TO AROUND A 1000 J/KG OF CAPE WELL INTO THE OVERNIGHT HOURS. IN ADDITION...SHEAR WILL INCREASE AS THE FRONTAL BOUNDARY APPROACHES AS WILL LIFT WHEN THE SHORTWAVE MOVES THROUGH. 18Z SOUNDING ALSO SHOWS A NICE INVERTED V STRUCTURE...INDICATIVE OF STRONG/DAMAGING WIND GUSTS. THE SQUALL LINE ALREADY HAS A HISTORY OF PRODUCING TORNADOES...AND WITH THE SHEAR INCREASING...THE POTENTIAL TORNADOES TO DEVELOP WILL CONTINUE UNTIL THE FRONT PASSES. STORMS WILL LINGER INTO THE OVERNIGHT HOURS/EARLY FRIDAY UNTIL THE FRONT EXITS THE CWFA. RAPID CLEARING IS EXPECTED BEHIND THE BOUNDARY. TOOK A BLEND FOR TEMPS. NLISTEMAA LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. INCREASED POPS A BIT FOR SUN AS NEXT SHORTWAVE MOVES IN BUT LEFT THE LOCATION OF THE EXPECTED PRECIP AS IS. CLEARING CONDITIONS ARE STILL EXPECTED ON FRIDAY AS HIGH PRESSURE SETTLES OVER THE STATE BEHIND THE DEPARTING COLD FRONT. THE RIDGE WILL DOMINATE THROUGH EARLY SUNDAY...THEN THE SURFACE RIDGE SLIPS EAST AND ESTABLISHES A WARM...MOIST SOUTHERLY WIND FLOW BY SUNDAY AFTERNOON. AT THIS SAME TIME...THE GFS AND ECMWF SHOW AN UPPER DISTURBANCE APPROACHING FROM THE SOUTHWEST THAT SPARKS SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ALONG THE GULF COAST THAT INITIALLY SPREAD INTO THE SOUTHERN THIRD OF THE FORECAST AREA...BEFORE SPREADING OVER THE REST OF THE AREA BY SUNDAY NIGHT. MODELS SHOW THIS ACTIVE PATTERN CONTINUING AS A SERIES OF SUBTLE DISTURBANCES INTERACT WITH THE WARM MOIST AND UNSTABLE AIR MASS. THIS WILL PRODUCE SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS ON MONDAY...TUESDAY AND AGAIN ON WEDNESDAY...MAINLY DURING DAYTIME HEATING. HOWEVER...WILL HOLD ONTO A SLIGHT CHANCE OF SHOWERS EACH NIGHT. 01 && .AVIATION... 06Z UPDATE... ORGANIZED THUNDERSTORMS MAINLY EAST OF THE TAF SITES AT THIS TIME. STILL SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE FORECAST AREA AHEAD OF THE COLD FRONT. PRECIPITATION SHOULD BE EAST OF THE ATLANTA METRO AND KCSG TAF SITES BY AROUND 07-08Z...AND KMCN AND KAHN BY 09-11Z. DEGRADING CIGS EXPECTED THROUGH THE EARLY MORNING...WITH MVFR/IFR BKN-OVC MOST AREAS THROUGH 12-15Z. IMPROVING CONDITIONS EXPECTED 14-18Z. WINDS WILL SWITCH FROM SSW TO W-NW AT THE TAF SITES AS FRONT PUSHES THROUGH BETWEEN 07Z AND 11Z WITH SPEEDS VARIABLE BETWEEN 6-10KT...WITH OCCASIONAL GUSTS 12-20KT. WINDS WILL REMAIN 10-14KT THROUGH THE AFTERNOON THEN DECREASE TO 6-9KT AFTER. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS THROUGH 15Z THEN HIGH CONFIDENCE. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 73 46 76 / 100 30 0 0 ATLANTA 54 68 48 73 / 100 10 0 0 BLAIRSVILLE 52 65 41 70 / 100 20 0 0 CARTERSVILLE 53 68 43 73 / 100 0 0 0 COLUMBUS 59 74 51 78 / 100 10 0 0 GAINESVILLE 56 69 46 73 / 100 20 0 0 MACON 64 75 45 79 / 100 30 0 0 ROME 51 69 43 73 / 100 0 0 0 PEACHTREE CITY 55 70 44 75 / 100 10 0 0 VIDALIA 68 78 52 79 / 100 50 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 4 AM EDT FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GLASCOCK...GORDON...GREENE...GWINNETT...HALL...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN... MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TOWNS... TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. TORNADO WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...WALKER. && SHORT TERM...31 LONG TERM....37 AVIATION...31
Hazardous weather outlook, Apr 11, 7:38 AM EDT, 19 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 738 AM EDT THU APR 11 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 738 AM EDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FROM MID TO LATE AFTERNOON THROUGH TONIGHT... A STRONG UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL APPROACH THE STATE THIS AFTERNOON... THEN PUSH ACROSS THE STATE OVERNIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. CONFIDENCE IS HIGH THAT ISOLATED SEVERE STORMS WILL ACCOMPANY THIS SYSTEM... EITHER EMBEDDED WITHIN A SQUALL LINE OR FROM DISCRETE THUNDERSTORMS DEVELOPING AHEAD OF THE SQUALL LINE. ALTHOUGH DAMAGING WINDS WILL BE THE MAIN THREAT... A FEW EMBEDDED TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. ESTIMATED TIMING OF THE SQUALL LINE IS ENTERING NORTHWEST GEORGIA BY LATE AFTERNOON OR EARLY EVENING... THE ATLANTA METRO AREA BY MID EVENING... THEN ACROSS CENTRAL GEORGIA DURING THE LATE EVENING AND EARLY FRIDAY MORNING HOURS. RAINFALL AMOUNTS WILL BE HEAVY AT TIMES... ESPECIALLY ACROSS NORTH AND PARTS OF CENTRAL GEORGIA WHERE WIDESPREAD 1 TO 2 INCHES ARE EXPECTED. THESE RAINFALL AMOUNTS COULD RESULT IN BRIEF MINOR FLOODING OF A FEW AREA STREAMS AND RIVERS... AS WELL AS OTHER TYPICAL LOW LYING... FLOOD PRONE AREAS. ALL INTEREST ACROSS NORTH AND CENTRAL GEORGIA ARE ADVISED TO CLOSELY MONITOR THIS POTENTIALLY DANGEROUS FRONTAL SYSTEM AND REMAIN ALERT FOR POSSIBLE SEVERE STORMS FROM LATER THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SERIES OF SUBTLE DISTURBANCES IN THE UPPER LEVELS WILL INTERACT WITH A WARM... MOIST AND UNSTABLE AIR MASS TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS ON MONDAY... TUESDAY AND AGAIN ON WEDNESDAY... AND MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACROSS NORTH AND CENTRAL GEORGIA SHOULD BE PREPARED FOR ACTIVATION LATER THIS AFTERNOON... OR EARLY THIS EVENING.
In the hours before
Local storm report, Apr 11, 11:40 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG HAMILTON 32.76N 84.88W
04/11/2013 HARRIS GA 911 CALL CENTER
TWO TREES WERE BLOWN DOWN ACROSS HIGHWAY 116 IN HARRIS
COUNTY.
&&
RWILLISLocal storm report, Apr 11, 11:46 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND DMG 2 SSE LAGRANGE 33.01N 85.02W
04/11/2013 TROUP GA PUBLIC
REPORT BY THE PUBLIC OF MULTIPLE TREES DOWN ON POWER
LINES ON SOUTH DAVIS ROAD AND HIGHWAY 27.
&&
GWETZELLocal storm report, Apr 11, 11:48 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT THU APR 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG FORT BENNING/LAWSON ARM 32.35N 84.98W
04/11/2013 CHATTAHOOCHEE GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ONTO HIGHWAY 520 AT FORT BENNING.
&&
RWILLISSpecial weather statement, Apr 11, 11:49 PM EDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 PM EDT THU APR 11 2013
GAZ069-079-120430-
1149 PM EDT THU APR 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TALBOT AND UPSON
COUNTIES UNTIL 1230 AM EDT...
AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALBOTTON...MOVING NORTHEAST AT 65 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT AND
UPSON COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE BALDWINVILLE...OLIVE BRANCH...WOODLAND...JUNCTION
CITY...GENEVA...TALBOTTON...PO BIDDY CROSSROADS...PRATTSBURG...
PLEASANT HILL...BIG LAZER CREEK WMA...ROWLAND...SPREWELL BLUFF STATE
PARK...REDBONE CROSSROADS...LOGTOWN AND THOMASTON.
&&
LAT...LON 3283 8465 3294 8421 3282 8414 3273 8426
3275 8429 3272 8431 3272 8433 3268 8434
3268 8436 3264 8437 3257 8446 3256 8460
3267 8464
TIME...MOT...LOC 0349Z 215DEG 55KT 3270 8448Special weather statement, Apr 12, 12:28 AM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 AM EDT FRI APR 12 2013
GAZ038-049>051-060>062-072-073-120515-
1228 AM EDT FRI APR 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WARREN...
TALIAFERRO...PUTNAM...OGLETHORPE...MORGAN...JONES...BALDWIN...GREENE
AND HANCOCK COUNTIES UNTIL 115 AM EDT...
AT 1224 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WILLARD TO COOPERS...MOVING NORTHEAST AT 45
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WARREN...
TALIAFERRO...PUTNAM...OGLETHORPE...MORGAN...JONES...BALDWIN...GREENE
AND HANCOCK COUNTIES THROUGH 115 AM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE FLAT ROCK...COOPERS...MERIWETHER...PLANT
HARLEE BRANCH...WILLARD...ALLENWOOD...HARDWICK...SCOTTSBORO...
PANCRAS...MILLEDGEVILLE...WARFIELD...EATONTON...HARMONY...ROCK EAGLE
4-H CENTER AND ROCKVILLE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3328 8275 3298 8319 3298 8321 3294 8328
3295 8330 3292 8336 3315 8335 3329 8354
3335 8354 3375 8296 3362 8288 3365 8282
3359 8273
TIME...MOT...LOC 0428Z 230DEG 57KT 3333 8341 3321 8326
3300 8328Special weather statement, Apr 12, 2:22 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 AM EDT FRI APR 12 2013
GAZ062-074>076-120700-
222 AM EDT FRI APR 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 50 MPH WINDS IN WASHINGTON...WARREN...GLASCOCK AND
JEFFERSON COUNTIES UNTIL 300 AM EDT...
AT 220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOWNS...MOVING NORTHEAST AT 45 MPH.
THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 220 AM EDT. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 50 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WASHINGTON...WARREN...GLASCOCK AND JEFFERSON COUNTIES
THROUGH 300 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DOWNS...GRANGE...
EDGEHILL...STAPLETONS CROSSROADS...GIBSON...AVERA...BASTONVILLE...
STAPLETON AND WRENS.
EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.
&&
LAT...LON 3298 8267 3312 8281 3335 8251 3334 8243
3332 8240 3332 8234 3326 8225 3325 8225
TIME...MOT...LOC 0622Z 230DEG 40KT 3311 8266The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 8:02 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Pickens | 28 min |
| Apr 11, 8:11 PM EDT | Tornado Warning | FFC | Dawson, Gilmer, Pickens | 49 min |
| Apr 11, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Forsyth, Fulton | 47 min |
| Apr 11, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Lumpkin | 49 min |
| Apr 11, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Hall | 52 min |
| Apr 11, 9:56 PM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Troup | 34 min |
| Apr 11, 10:18 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Jackson | 42 min |
| Apr 11, 10:36 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 54 min |
| Apr 11, 11:01 PM EDT | Special Weather Statement | FFC | Chattahoochee | 44 min |
| Apr 11, 11:06 PM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Apr 11, 11:09 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart | 51 min |
| Apr 11, 11:39 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding | 36 min |
| Apr 11, 11:49 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 41 min |
| Apr 12, 12:28 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Putnam, Taliaferro | 47 min |
| Apr 12, 2:22 AM EDT | Special Weather Statement | FFC | Glascock | 38 min |
| Apr 12, 2:28 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 47 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.